# SDR SWAA2017112718112

- Difficulty date: November 24, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 39,108 hours, 19,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT COVER LENS MISSING.  INSTALLED LENS PER AMM.
